# SDR 2005FA0000306

- Difficulty date: January 17, 2005
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N9JY
- Make and model: Beech C 23
- Aircraft serial: M2133
- Engine: Lyc O360A4J
- Propeller: Snsnch 76EM8S5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8406E
- Part serial: 18625
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT ENGINE FAILURE DUE TO OIL STARVATION RESULTING IN AN EMERGENCY LANDING IN TREES. POST ACCIDENT INVESTIGATION REVEALED A CRACKED OIL COOLER, WHICH ALLOWED ENGINE OIL SUPPLY TO BE PUMPED OVERBOARD.  REFERENCE ACCIDENT (NR ATL05CA047).
